# SDR RAAA97B1020

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 90-26-09 INSPECTION, FOUND BS 486 FUSELAGE SKIN CORRODED AND CRACKED (APPROX 2 INCHES AT EACH LOCATION) AT STR 27L AND 28L.  REPAIRED PER S/B 727-53A0128 PART I.B1 OF ACCOMPLISHMENT INSTRUCTIONS AND SRM 53-30-3, M-54 NR 1.
